MathSciNet Relay Station
MathSciNet bibliographic data
MR506712 58F06 (53C15)
Gotay, Mark J.; Nester, James M.; Hinds, George Presymplectic manifolds and the Dirac-Bergmann theory of constraints. J. Math. Phys. 19 (1978), no. 11, 2388–2399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement